# SDR SWIA202157172

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 DOOR POST IS CORRODED AT RBL9,  BOTTOM SECTION   (C-CHECK RO 4/1/2021)    .REPAIRED FS.280 DOOR POST AT RBL9 BOTTOM SECTION REF. MHIRJ REO 670-53-11-1672 REV.--, DATED 2021-03-15. COMPLIED WITH SKYWEST CARD 51-900-1002-SKY. COMPLIED WITH SKYWEST M-337 MAJOR REPAIR FORM. SEE CONTINUATION CARD FOR WORK DETAILS.
